On adaptive control of Markov chains using nonparametric estimation

Volume 27 / 2000

Ewa Drabik, Łukasz Stettner Applicationes Mathematicae 27 (2000), 143-152 DOI: 10.4064/am-27-2-143-152

Abstract

Two adaptive procedures for controlled Markov chains which are based on a nonparametric window estimation are shown.

Authors

  • Ewa Drabik
  • Łukasz Stettner

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image